A 53-year-old male asked:
Disclaimer

i think i am.having some side effects to ibuprofen such as burning sensation in my stomach indigestion etc. should i discontinue use and go to tylenol (acetaminophen)?

1 doctor answer
Dr. Joel Gorfinkel
56 years experience Cardiac Electrophysiology
Good idea, and: Be sure you don't take any more Tylenol (acetaminophen) than the top total daily dose. Is Sx continue, see your doc since you may have something more than just ibuprofen induced symptoms.
Answered on Jul 1, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 35-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Get checked: for shingles and neuropthy caused by your currnet infection. I suggest calling today!.
A 71-year-old female asked:
Dr. Howard Feinberg
37 years experience Rheumatology
Tylenol (acetaminophen): Tylenol (acetaminophen) has the lowest risk of stomach problems. Make sure you do not go over the maximum dose on the package.
3
3 thanks
A 48-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Tylenol (acetaminophen): Tylenol (acetaminophen) has no significant GI risk but Ibuprofen does.
A 43-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Motrin: Not advised, due to irritation of stomach & possible bleeding.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month